Smoothness and irreducibility of varieties of plane curves with nodes and cusps
Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 2, p. 235-253
@article{BSMF_1994__122_2_235_0,
     author = {Shustin, Eugenii},
     title = {Smoothness and irreducibility of varieties of plane curves with nodes and cusps},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {2},
     year = {1994},
     pages = {235-253},
     doi = {10.24033/bsmf.2231},
     zbl = {0854.14015},
     mrnumber = {95e:14020},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1994__122_2_235_0}
}
Shustin, Eugenii. Smoothness and irreducibility of varieties of plane curves with nodes and cusps. Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 2, pp. 235-253. doi : 10.24033/bsmf.2231. https://www.numdam.org/item/BSMF_1994__122_2_235_0/

[1] Greuel (G.-M.) and Karras (U.). - Families of varieties with prescribed singularities, Compositio Math., t. 69 (1), 1989, p. 83-110. | Numdam | MR 90d:32037 | Zbl 0684.32015

[2] Harris (J.). - On the Severi problem, Invent. Math., t. 84, 1985, p. 445-461. | MR 87f:14012 | Zbl 0596.14017

[3] Hartshorne (R.). - Algebraic geometry. - New York, Springer, 1977. | MR 57 #3116 | Zbl 0367.14001

[4] Hirschowitz (A.). - Une conjecture pour la cohomologie des diviseurs sur les surfaces rationelles génériques, J. Reine Angew. Math., t. 397, 1989, p. 208-213. | MR 90g:14021 | Zbl 0686.14013

[5] Hirzebruch (F.). - Singularities of algebraic surface and characteristic numbers, Contemp. Math., t. 58, 1986, p. 141-155. | MR 87j:14057 | Zbl 0601.14030

[6] Ivinskis (K.). - Normale Flächen und die Miyaoka-Kobayashi Ungleichung. - Diplomarbeit, Bonn, 1985.

[7] Kang (P.-L.). - On the variety of plane curves of degree d with δ nodes and k cusps, Trans. Amer. Math. Soc., t. 316 (1), 1989, p. 165-192. | MR 90g:14014 | Zbl 0702.14019

[9] Kang (P.-L.). - A note on the variety of plane curves with nodes and cusps, Proc. Amer. Math. Soc., t. 106 (2), 1989, p. 309-312. | MR 89k:14046 | Zbl 0702.14020

[9] Severi (F.). - Vorlesungen über algebraische Geometrie (Anhang F). - Leipzig, Teubner, 1921. | JFM 48.0687.01

[10] Shustin (E.). - Smoothness and irreducibility of varieties of plane singular curves, Arithmetic and geometry of varieties, Kuibyshev, Kuibyshev Univ. Press, 1989, p. 132-145 (Russian). | Zbl 0767.14010

[11] Shustin (E.). - Geometry of discriminant and topology of algebraic curves, Proc. Intern. Congress Math., Kyoto, Aug. 21-29, 1990, vol. 1, Kyoto, 1991, p. 559-567. | Zbl 0802.14013

[12] Shustin (E.). - On manifolds of singular algebraic curves, Selecta Math. Soviet., t. 10 (1), 1991, p. 27-37. | MR 1099434 | Zbl 0804.14011

[13] Shustin (E.). - Real plane algebraic curves with prescribed singularities, Topology, t. 32 (4), 1993, p. 845-856. | MR 95f:14049 | Zbl 0845.14017

[14] Van Der Waerden (B.L.). - Einführung in die algebraische Geometrie. - 2nd ed., Berlin, Springer, 1973.

[15] Zariski (O.). - Algebraic surfaces. - 2nd ed., Heidelberg, Springer, 1971. | MR 57 #9695 | Zbl 0219.14020